# SDR DHL200080217C

- Difficulty date: December 6, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Worn
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; RT WING TO FUSELAGE LOWER FAIRING 711 RIB DOUBLER WORN STA 610 XCW 63 RT. CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0, FIG 1F. REF: N/R 1832.
